Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Olanzapine overdose, abuse

Intoxication in paediatric patients: 3 case reports

    • 18 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Dodig-Curkovic K, Curkovic M, Dodig-Radic J, Degmecic D, Filakovic P.Self-intoxication with olanzapine in adolescents - a case report. Socijalna Psihijatrija 37: 100-104, No. 2, Jun 2009 - Croatia

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Olanzapine overdose, abuse. React. Wkly. 1290, 36 (2010). https://doi.org/10.2165/00128415-201012900-00111

    Download citation

    Keywords

    • Charcoal
    • Olanzapine
    • Attempted Suicide
    • Behavioural Problem
    • Reaction Onset